Couldn't find what you looking for?

TRY OUR SEARCH!

I’m in a day 3 of suboxone withdrawals, I weaned myself off from 8 mg to 1 mg and then nothing during last 3 months, but now I’m in complete hell. I haven’t been able to eat or sleep at all and I’m constantly feeling like I have a major flu. Even drinking coffee sends me immediately to the toilet.

Before I went to Suboxone I was heavily addicted to heroin and as much as these withdrawal symptoms are pushing me to go out and get a hit, I don’t want to go through the same hell again. If anyone on here has successfully managed to get off Suboxone at home, did you find any remedies that ease the Suboxone withdrawal symptoms at least somewhat?

Loading...

Hi,

you need to hang in there for just a few more days and then the Suboxone withdrawal symptoms will ease up significantly. In the meantime, if you can't or don't want to get some sleeping pills, try taking Benadryl or Dramamine - they're both non-addictive and will help you to get at least some sleep.

One thing that you should get as soon as possible is Immodium to ease the stomach issues. Otherwise you won't be able to eat or drink anything and will get dehydrated which will just make the symptoms worse. Try focusing on something, even if it's a stupid TV show - anything that will take your mind off symptoms.

Reply

Loading...

Hi,

you are definitely at the peak of the withdrawal symptoms and from this point on, it will slowly start getting better. All the advices previous poster gave you - get Immodium and Dramamine/ Benadryl are totally on spot. And most people find that hot showers do help a lot, even if for an half an hour.

You really should get Imodium as soon as possible, start drinking as much water as you can take and as soon as you feel the least bit capable, start doing some physical activity to occupy your body,

Wish you all the best,

Nicole

 

 

Reply

Loading...

Hi,

I managed to get some Ambien, so I slept for what seems like three days which was a real blessing. I also got Clonidine, a friend of mine who went through Suboxone withdrawal sweared by it and even though it's a medication used to treat high blood pressure, it works miracles during withdrawal. I couldn't hold a spoon properly how much my hands were shaking and Clonidine somehow got rid of that.

It's not that all my symptoms are gone now, I still can't sleep at all if I don't take something, but at least now I'm able to go outside for a short time and that helps, too.

Reply

Loading...